# SDR 2007UALA02566

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 71,692 hours, 8,863 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING 2 EA EMERGENCY LIGHT IS INOP.    [07-27-07]    RELAMPED. CHECKS NORMAL.
